# SDR SWAA2016052452046

- Difficulty date: May 3, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 6563439
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRACK FWD ATTACH POINT INBD AFT BOLT HOLE CORRODED.  REPAIRED TRACK IAW EA.
